# SDR SWAA2022020957438

- Difficulty date: February 6, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 47,601 hours, 27,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD CRACKED IN THE RADIUS 2.5 INCHES LONG. CRACK IS LOCATED 2 INCHES FORM FORWARD EDGE / B) INSPECTION COULD NOT BE ACCOMPLISHED. REPAIR CONFIGURATION/CONDITION HAS CHANGED; HOWEVER; AIRCRAFT IS OKAY FOR SERVICE. REQUIRES BOTH AN AMT/INSPECTION AND LEAD OR SUPERVISOR. SEE NRC# (IF KNOWN) FOR REPAIR CONFIGURATION CHANGE. NRC: NRC: MECHANIC: 0 LEAD/SUPERVISOR/INSPECTOR: 0 ***************** COMPLIED WITH ******************* MOD TYPE: 7 NBR: 150162 REV: POS:
